Painlevé test for the certain (2+1)-dimensional nonlinear evolution equations

T. Alagesan, Y. Chung, Nakkeeran Kaliyaperumal

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

We present the explicit Painleve test to the certain (2 + 1)-dimensional nonlinear evolution equations such as uncoupled breaking soliton equation, the Infeld-Rowlands equation and Potential Kadomstev-Petviashvili equation. The associated Backlund transformations and bilinear form are also obtained for all these system of equations directly from the Painleve test. (c) 2004 Published by Elsevier Ltd.

Original languageEnglish
Pages (from-to)1203-1209
Number of pages6
JournalChaos, Solitons & Fractals
Volume26
DOIs
Publication statusPublished - 2005

Keywords

  • BREAKING SOLITON EQUATION

Cite this

Painlevé test for the certain (2+1)-dimensional nonlinear evolution equations. / Alagesan, T.; Chung, Y.; Kaliyaperumal, Nakkeeran.

In: Chaos, Solitons & Fractals, Vol. 26, 2005, p. 1203-1209.

Research output: Contribution to journalArticle

@article{21259ed27c62421888465cbf5bb5863f,
title = "Painlev{\'e} test for the certain (2+1)-dimensional nonlinear evolution equations",
abstract = "We present the explicit Painleve test to the certain (2 + 1)-dimensional nonlinear evolution equations such as uncoupled breaking soliton equation, the Infeld-Rowlands equation and Potential Kadomstev-Petviashvili equation. The associated Backlund transformations and bilinear form are also obtained for all these system of equations directly from the Painleve test. (c) 2004 Published by Elsevier Ltd.",
keywords = "BREAKING SOLITON EQUATION",
author = "T. Alagesan and Y. Chung and Nakkeeran Kaliyaperumal",
year = "2005",
doi = "10.1016/j.chaos.2004.08.007",
language = "English",
volume = "26",
pages = "1203--1209",
journal = "Chaos, Solitons & Fractals",
issn = "0960-0779",
publisher = "Elsevier Limited",

}

TY - JOUR

T1 - Painlevé test for the certain (2+1)-dimensional nonlinear evolution equations

AU - Alagesan, T.

AU - Chung, Y.

AU - Kaliyaperumal, Nakkeeran

PY - 2005

Y1 - 2005

N2 - We present the explicit Painleve test to the certain (2 + 1)-dimensional nonlinear evolution equations such as uncoupled breaking soliton equation, the Infeld-Rowlands equation and Potential Kadomstev-Petviashvili equation. The associated Backlund transformations and bilinear form are also obtained for all these system of equations directly from the Painleve test. (c) 2004 Published by Elsevier Ltd.

AB - We present the explicit Painleve test to the certain (2 + 1)-dimensional nonlinear evolution equations such as uncoupled breaking soliton equation, the Infeld-Rowlands equation and Potential Kadomstev-Petviashvili equation. The associated Backlund transformations and bilinear form are also obtained for all these system of equations directly from the Painleve test. (c) 2004 Published by Elsevier Ltd.

KW - BREAKING SOLITON EQUATION

U2 - 10.1016/j.chaos.2004.08.007

DO - 10.1016/j.chaos.2004.08.007

M3 - Article

VL - 26

SP - 1203

EP - 1209

JO - Chaos, Solitons & Fractals

JF - Chaos, Solitons & Fractals

SN - 0960-0779

ER -